# SDR O2GA2020021850601

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N506UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605362
- Aircraft time: 10,904 hours, 8,095 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT FL400 THE PITCH TRIM ANNUNCIATOR ILLUMINATED WITH AUTOPILOT ON. THE PITCH TRIM WHEEL WAS FROZEN IN PLACE AND REMAINED THAT WAY UNTIL ABOUT 6,000 FT. EMERGENCY DECLARED, DIVERTED TO STL AND LANDING WAS UNEVENTFUL. MAINTENANCE LUBED LEFT AND RIGHT ELEVATOR PITCH TRIM ACTUATORS. OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED. AIRCRAFT WAS RELEASED FOR OPERATIONAL CHECK FLIGHT.
